# SDR DXTA200803228

- Difficulty date: August 15, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N309QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600509
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TURNED ON AVIONICS - FMS HAD NO SCREEN (SCREEN BLACK) AND DETECTED SMOKE, KTEB.  (S)
